# SDR MALA080070

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING ON LT COCKPIT SKIN AT STA 126 AND WL 73 BETWEEN RANDOM LATCHES.  HFEC C/O NO CRACK.  REPAIR DOUBLER INSTALLED ON LT COCKPIT SKIN AT STA 126 AND WL 73 BETWEEN RADOME LATCHES AS PER EO S53212 (ALUMINUM SHEET 2024T3 3.040 PO NR 12133 NAS1097AD6-6 PO NR 4292.
